Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 113, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 25, 2012, 10:43 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2012, 10:43 PM EDT (02:43 UTC)
- Expired
- Aug 26, 2012, 12:15 AM EDT
- In force
- 92 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 40 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
815
WHUS51 KPHI 260243
SMWPHI
ANZ431-453>455-260415-
/O.NEW.KPHI.MA.W.0113.120826T0243Z-120826T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT SAT AUG 25 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
SLAUGHTER BEACH DE...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
INCLUDING CAPE HENLOPEN...OVERFALLS SHOAL...REHOBOTH BEACH...BUOY
2MS...BRANDYWINE SHOAL LIGHT...BROWN SHOAL LIGHT AND CAPE MAY
POINT...
* UNTIL 1215 AM EDT
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...CAPABLE OF PRODUCING A WATERSPOUT OVER OVERFALLS
SHOAL...MOVING NORTHWEST AT 5 KNOTS.
* THIS THUNDERSTORM WILL BE NEAR
5 NM NORTHEAST OF CAPE HENLOPEN BY 1145 PM EDT
5 NM SOUTHWEST OF CAPE MAY POINT BY 1155 PM EDT
3 NM SOUTHEAST OF BROWN SHOAL LIGHT AND 8 NM SOUTHEAST OF
BRANDYWINE SHOAL LIGHT BY 1215 AM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3916 7509 3903 7493 3897 7495 3897 7493
3894 7497 3894 7490 3896 7493 3896 7490
3898 7488 3895 7487 3895 7485 3886 7475
3863 7498 3869 7509 3879 7509 3877 7514
3880 7519 3880 7526 3880 7520 3890 7530
TIME...MOT...LOC 0242Z 131DEG 4KT 3882 7496
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 25, 10:12 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 25, 10:12 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1012 PM EDT SAT AUG 25 2012 .SYNOPSIS... A HIGH PRESSURE SYSTEM OVER THE CANADIAN MARITIMES WILL SLOWLY SAG SOUTH SUNDAY AND MONDAY. A LOW PRESSURE SYSTEM NEAR NORFOLK WILL DRIFT SLOWLY NORTHWEST AND DISSIPATE BY SUNDAY. A COLD FRONT IS EXPECTED TO CROSS THE REGION LATE MONDAY AND TUESDAY, FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE THROUGH THE END OF THE WORK WEEK. ANOTHER COLD FRONT IS FORECAST TO APPROACH THE REGION ON SATURDAY. THE REMNANTS OF ISAAC SHOULD INTERACT WITH THIS BOUNDARY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... PERSISTENT BAND OF CONVECTION THIS EVENING HAS MAINLY IMPACTED SUSSEX COUNTY DE AND MOST RECENTLY CAPE MAY COUNTY NJ. FLOODING WAS JUST REPORTED IN NORTH CAPE MAY NJ BY LOCAL POLICE. LOCALLY HEAVY RAINFALL AND FLOODING WILL CONTINUE TO BE A THREAT INTO THE EARLY MORNING HOURS. SEVERAL STRONG MESOCYCLONE SIGNATURES HAVE APPEARED THIS EVENING OVER THE WATER. PRECIPITATION HAS ONLY MADE SLOW NORTHERN PROGRESS AND THAT PATTERN IS EXPECTED TO CONTINUE FOR REMAINDER OF THE OVERNIGHT HOURS. MINIMUM TEMPERATURES TONIGHT WILL SLIGHTLY WARMER THAN LAST NIGHT AS PLENTY OF CLOUDS WILL REMAIN ACROSS THE REGION. LOWS WILL FALL INTO THE MID TO UPPER 60S, COOLER ACROSS THE HIGHER TERRAIN. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE SURFACE LOW STARTS TO DISSIPATE AS THE STRONGER HIGH TO OUR NORTHEAST PUSHES ACROSS THE MIDDLE ATLANTIC. MEANWHILE, THE MID LEVEL CLOSED LOW OPENS UP AND MOVES INTO THE AREA AS A TROUGH. THIS MID LEVEL FEATURE ALONG WITH THE CONTINUED EASTERLY FLOW WILL HELP TO KEEP US FAIRLY CLOUDY THROUGH SUNDAY. WITH A DECENT AMOUNT OF CLOUD COVER, TEMPERATURES WILL ONCE AGAIN BE ON THE MILD SIDE. HIGH TEMPERATURES WILL BE SIMILAR TO SATURDAY AND RISE INTO THE LOWER 80S ACROSS MUCH OF THE AREA. ALONG WITH THE CLOUDS, WE WILL SEE SOME SHOWERS PUSH INTO THE AREA STAYING MAINLY ACROSS THE WESTERN AREAS WHICH WILL BE CLOSER TO MAIN SYSTEM. THE BEST INSTABILITY WILL BE ACROSS THE WESTERN ZONES, MAINLY DURING THE AFTERNOON HOURS, AND WE INCLUDE THE MENTION OF A CHANCE OF THUNDER IN THOSE AREAS WITH A SLIGHT CHANCE EXTENDING EASTWARD. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB OVERALL, ALTHOUGH THE LATTER WAS BETTER WITH THE POSITIONING OF THE SFC LOW. IN SPITE OF THIS, THE GFS (AND ALSO THE CAN RGEM) VERIFICATION OF ONGOING PCPN LOOKED BETTER THROUGH 18Z. THE LONG TERM IN GENERAL LEANED THE GFS'S WAY. THERE HAS BEEN SOME RATHER LARGE MODELING FLIPS AMONG EACH OTHER AND INTERNALLY BETWEEN THE 00Z AND 12Z RUNS WITH THE REMNANTS OF ISAAC. FRIDAY AND SATURDAY DETAILS SHOULD BE VIEWED WITH LOWER CONFIDENCE THAN AVERAGE. STARTING WITH SUNDAY NIGHT, WHILE THE PRESENT LOWER MID ATLANTIC SFC LOW AND UPPER AIR SYSTEM SHOULD BE UNWINDING, THE MOISTURE ASSOCIATED WITH IT, SHOULD STILL BE STUCK IN OUR CWA. WHILE THE FORCING AND INSTABILITY ON SUNDAY WONT BE AS STRONG AS IT IS TO OUR SOUTH TODAY, CONVECTION SHOULD BE ONGOING AT THE START OF THE FORECAST PERIOD. HERE WE DID DIFFER FROM THE GFS IN THINKING THAT THE COOLER MARINE INFLUENCE FROM THE MARITIMES HIGH WILL HAVE MORE OF A THWARTING EFFECT THAN THE GFS HAS. HIGHEST POPS ARE KEPT TO THE WEST. BECAUSE OF THE CLOUDINESS AND RELATIVELY HIGH DEW POINTS, OUR MIN TEMPS LEAN TOWARD THE HIGHER GFS MOS. ON MONDAY AMPLE MOISTURE FOR CONVECTION WILL BE AROUND. GETTING RISKY TO RELY ON ACCURATE SHORT WAVE PLACEMENT AND TIMING, BUT WOULD FAVOR HIGHEST POPS NORTHWEST. THIS MAY BE RIGHT FOR THE WRONG REASON AS THE COLD FRONT WILL BE APPROACHING. THE OVERALL FORECAST THERMODYNAMIC FIELDS ARE NOT THAT IMPRESSIVE (ESPECIALLY MID LEVEL LAPSE RATES) AND NEITHER IS THE SFC BASED CAPE. ONE OF THE REASONS FOR THE FORMER IS THAT THE OVERALL FCST WIND FIELDS ARE NOT THAT STRONG. WITH FCST PWATS OF 1.5 TO 1.75 THE GREATEST CONCERNS MAY BE SOME HEAVY DOWNPOURS. BASED ON THE FCST 1000-850MB THICKNESSES AND 925MB TEMPERATURES THE WARMER GFS MOS (WHERE THE STAT GUIDANCE DIFFERS) LOOKS BETTER. THERMODYNAMICALLY, THE BETTER INSTABILITY IS FORECAST TO OCCUR ON MONDAY NIGHT AS THE COLD FRONT APPROACHES. A DECENT SHORT WAVE TROF IS FORECAST TO BE ENTERING OUR CWA OVERNIGHT AND BASED ON THE AVAILABLE INSTABILITY WOULD KEEP CONVECTIVE CHANCES GOING THROUGH THE NIGHT, AGAIN LOOKING BETTER NORTHWEST. MIN TEMPS WERE KEPT HIGH BECAUSE OF THE MUGGY DEW POINTS. IF THE MODELING IS CLOSE, THIS FIRST SHORT WAVE TROF SWEEPS THE DEEPER INSTABILITY INTO THE SOUTHEASTERN PART OF OUR CWA ON TUESDAY MORNING WITH POSSIBLY A SECOND TROF TO ACT AS A FOCUS AS THE COLD FRONT ITSELF MOVES THROUGH. WHILE THE MID LEVEL LAPSE RATES ARE FORECAST TO BE IN NEED OF SOME PED(S), THE FORECAST BULK SHEAR WILL BE INCREASING TO ADEQUATE LEVELS. HIS LOOKS LIKE ONE OF THE CASES WHERE THE SFC WINDS TURN WEST OR NORTHWEST AND BECOMES A QUESTION OF HOW QUICKLY THE DEW POINTS DROP AS TO CONVECTIVE CVRG AND STRENGTH. SO FOR THIS PACKAGE HIEST POPS ARE IN THE SERN PART OF OUR CWA WITH OVERALL POPS DECREASING AS THE AFTERNOON PROGRESSES FOR MOST OF OUR CWA. EITHER BY THE W TO NW SFC FLOW OR A SLOWER CFP IN GENERAL, WE PREFER GOING HIER THAN STAT GUIDANCE WITH MAX TEMPS. THEN AN OVERALL DRIER AND CLOSER TO SEASONABLE TEMPERATURE STRETCH IS FORECAST FOR TUESDAY NIGHT THROUGH THURSDAY. THERE IS PRETTY GOOD MODEL CONSENSUS INTO THURSDAY, BUT FALLS APART RATHER QUICKLY FOR FRIDAY AND SATURDAY AS RELATED TO THE REMNANTS OF ISAAC. THE 12Z ECMWF IS ABOUT 600 MILES EAST OF ITS NIGHT RUN POSITION COME FRIDAY MORNING WHILE THE GFS IS ABOUT 250 MILES FARTHER TO THE WEST THAN ITS NIGHT RUN POSITION. THIS HAS BEEN A RATHER NOSTALGIC LOOK WE'D PREFER TO NOT SEE AS TO HOW MUCH WILL OUR CFP TROF HELP STEER (OR NOT STEER) ISAAC FARTHER TO THE EAST. REGARDLESS IT WOULD BE FORTUITOUS FOR OUR CWA TO NOT BE AFFECTED IN ONE WAY OR ANOTHER BY ITS REMNANTS. OBVIOUSLY THE FASTER AND THE CLOSER THE REMNANT LOW GETS TO OUR CWA, THE HIGHER THE IMPACT. FOR NOW IT AND AN APPROACHING COLD FRONT ARE THE CAUSE OF THE POPS IN OUR FORECAST FOR FRIDAY NIGHT INTO SATURDAY. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A TRICKY FORECAST FOR THE TAF SITES AS LOW PRESSURE PUSHES NORTHWARD FROM THE CAROLINAS AND HIGH PRESSURE PUSHES IN FROM THE NORTHEAST. FOR THE MOST PART, WE REMAIN VFR THROUGH THIS EVENING. THE SHOWERS PUSHING ACROSS THE TERMINALS, MAINLY AFFECTING KACY AND KMIV, HAS BEEN LIGHT WITH NO RESTRICTIONS. HOWEVER, AS THE LOW PUSHES NORTHWARD, THE CHANCES FOR DETERIORATING CONDITIONS, ESPECIALLY CEILINGS, WILL INCREASE. WE HAVE INDICATED SHOWERS OCCURRING AT ALL THE TAF SITES THROUGH THE FORECAST, MAINLY INCREASING FROM SOUTH TO NORTH. WITH AMPLE MOISTURE AROUND, BUT LOW CONFIDENCE IN PRECIPITATION OCCURRING UNTIL THE MORNING, THERE IS THE CHANCE FOR SOME FOG TO DEVELOP ACROSS OUR NORTHERN TERMINALS, KRDG, KABE AND KTTN. OTHERWISE, MVFR CONDITIONS ARE NOT ANTICIPATED UNTIL THE SHOWERS PUSH FURTHER NORTH. WINDS WILL REMAIN OUT OF AN EASTERLY DIRECTION AND WILL INCREASE IN SPEED AS THE GRADIENT TIGHTENS UP BETWEEN THE HIGH AND LOW. SPEEDS AROUND 8-12 KNOTS CAN BE EXPECTED THROUGH THE PERIOD. FOR SUNDAY...SHOWERS ARE EXPECTED THROUGH MUCH OF THE FORECAST PERIOD. CONFIDENCE IS TOO LOW TO INCLUDE THUNDER IN THE FORECAST AT THIS TIME. OUTLOOK... SUNDAY NIGHT...MVFR CIGS AND VSBYS POSSIBLE. SHOWERS AND THUNDERSTORMS ALSO POSSIBLE, ESPECIALLY WEST. MONDAY...MAINLY VFR WITH LIKELY MVFR CONDITIONS IN SHOWERS AND THUNDERSTORMS. MONDAY NIGHT AND TUESDAY...GREATEST CHANCES FOR IFR CONDITIONS WITH EITHER SHOWERS AND THUNDERSTORMS OR MORNING FOG. GREATER VFR COVERAGE AS THE DAY PROGRESSES. TUESDAY NIGHT AND WEDNESDAY...VFR, POSSIBLE WED MRNG MVFR OR IFR FOG WHERE RAIN OCCURS LATER IN THE DAY ON TUESDAY. WEDNESDAY NIGHT AND THURSDAY...VFR. && .MARINE... SMALL CRAFT ADVISORY CONTINUES THROUGH 1PM SUNDAY. AS THE HIGH PRESSURE TO OUR NORTHEAST PUSHES SOUTHWESTWARD AND THE LOW PRESSURE MOVES NORTHWARD FROM THE CAROLINAS INTO VIRGINIA, WE WILL SEE A TIGHTENING OF THE PRESSURE GRADIENT OCCUR. ALTHOUGH EAST TO NORTHEAST WINDS WILL GUST AROUND 20 KNOTS, MAYBE A FEW 25 KNOT GUSTS, THE BIGGER CONCERN WILL BE WITH THE SEAS. WAVES ARE ALREADY 6 FEET AT BUOY 44009 AND WITH THE SHORT PERIOD SWELLS WE ARE SEEING SOME PRETTY CHOPPY WATERS OUT THERE. AS THE LOW CONTINUES TO TRY TO PUSH NORTHWARD, THERE IS LITTLE GIVE FROM THE HIGH, THE SEAS WILL GRADUALLY INCREASE FROM SOUTH TO NORTH. SEAS START TO DECREASE AS THE GRADIENT STARTS TO LOOSEN UP. SEAS SHOULD SUBSIDE BELOW SMALL CRAFT CRITERIA BY SUNDAY AFTERNOON. WINDS WILL BE STRONGEST TONIGHT INTO EARLY SUNDAY AND THEN DECREASING THROUGH SUNDAY. OUTLOOK... WE ARE NOT OUTLOOKING ANY SCA CONDITIONS. SUNDAY EVENING WE ARE EXPECTING SEAS TO DROP BELOW CRITERIA, ALTHOUGH CONFIDENCE IS ONLY AVERAGE. SEAS SHOULD BE SUBSIDING AS THE NIGHT PROGRESSES. MONDAY SHOULD SEE AN OVERALL SW FLOW. THE LOW LEVEL JET IS FORECAST TO INCREASE MONDAY PRECEDING THE COLD FRONT. GUIDANCE WITH BOTH WINDS AND SEAS (GOOD SIGN AS THEY ARE NORMALLY TOO AGGRESSIVE WITH SEAS) ARE KEEPING US BELOW SCA CRITERIA. THERE COULD BE SOME SPECIAL MARINE WARNING TSTMS MONDAY NIGHT OR TUESDAY. THE FLOW BEHIND THE COLD FRONT IS NOT FORECAST TO BE STRONG ENOUGH TO COME CLOSE TO SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE WILL NOT BE TOO STRONG. && .RIP CURRENTS... RIP CURRENT REPORT WAS IN THE MODERATE RISK RANGE TODAY. WE CONTINUED THAT FOR SUNDAY BUT WE MIGHT REACH HIGH RISK. THAT WILL NEED TO BE EVALUATED FOR THE NEXT FORECAST. CONDITIONS SHOULD IMPROVE EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT SUNDAY FOR ANZ451>455. && SYNOPSIS...GIGI NEAR TERM...SZATKOWSKI/MEOLA SHORT TERM...SZATKOWSKI/MEOLA LONG TERM...GIGI AVIATION...GIGI/SZATKOWSKI/MEOLA MARINE...GIGI/SZATKOWSKI/MEOLA RIP CURRENTS...SZATKOWSKI/MEOLA
Hazardous weather outlook, Aug 25, 10:16 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 PM EDT SAT AUG 25 2012 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 068>071-270230- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1016 PM EDT SAT AUG 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE MONDAY INTO TUESDAY. THERE IS ALSO A CHANCE ON SUNDAY MAINLY IN PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-PAZ067-270230- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY-CHESTER- 1016 PM EDT SAT AUG 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WITH HEAVY RAIN, MAINLY IN DELMARVA AND SOUTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS WITH HEAVY RAIN. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-270230- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1016 PM EDT SAT AUG 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE, POSSIBLY HIGH, RISK OF RIP CURRENTS FOR SUNDAY. THE MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF THE NEW WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-270230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1016 PM EDT SAT AUG 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY OFF THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Special weather statement, Aug 25, 5:19 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT SAT AUG 25 2012
DEZ003-004-252245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
519 PM EDT SAT AUG 25 2012
...THUNDERSTORMS PRODUCING HEAVY RAINFALL IN SUSSEX COUNTY...
INTO THE EARLY EVENING HOURS, THUNDERSTORMS WITH HEAVY RAINFALL WILL
CONTINUE TO SPREAD INTO SUSSEX COUNTY FROM THE SOUTH AND SOUTHEAST.
AT 500 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT UP
TO AN INCH OR TWO OF RAIN HAD ALREADY FALLEN IN THE SOUTHWESTERN
PART OF THE COUNTY AROUND LAUREL AND DELMAR.
THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS. IT WILL ALSO
RESULT IN REDUCED VISIBILITY. IF YOU WILL BE DRIVING, BE SURE TO
LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE ON THE ONE AHEAD OF YOU.
THE THUNDERSTORMS MAY BE ACCOMPANIED BY WIND GUSTS AROUND 45 MPH
ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE
THREATENING WEATHER, SEEK SHELTER AT ONCE.
LAT...LON 3846 7569 3883 7572 3884 7556 3891 7547
3892 7541 3895 7539 3895 7532 3890 7529
3880 7517 3879 7511 3880 7509 3861 7504
3845 7505 3845 7560
IOVINOSpecial weather statement, Aug 25, 8:11 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT SAT AUG 25 2012
NJZ023-024-260145-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
811 PM EDT SAT AUG 25 2012
...THUNDERSTORMS PRODUCING HEAVY RAINFALL IN CAPE MAY COUNTY...
THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO SPREAD INTO CAPE
MAY COUNTY FROM THE SOUTH AND SOUTHEAST THIS EVENING. RAINFALL
AMOUNTS OF AN INCH OR TWO ARE POSSIBLE AT SOME LOCATIONS, ESPECIALLY
IN THE SOUTHERN HALF OF THE COUNTY.
THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS. IT WILL ALSO
RESULT IN REDUCED VISIBILITY. IF YOU WILL BE DRIVING, BE SURE TO
LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE ON THE ONE AHEAD OF YOU.
THE THUNDERSTORMS MAY BE ACCOMPANIED BY WIND GUSTS AROUND 35 MPH
ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE
THREATENING WEATHER, SEEK SHELTER AT ONCE.
LAT...LON 3928 7455 3921 7464 3899 7478 3894 7486
3893 7497 3902 7496 3911 7490 3915 7490
3920 7493 3924 7489 3931 7488 3932 7486
3930 7476 3929 7461 3931 7459 3930 7455
IOVINOLocal storm report, Aug 25, 10:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD REHOBOTH BEACH 38.72N 75.08W
08/25/2012 SUSSEX DE 911 CALL CENTER
A FEW ROADS FLOODED IN REHOBOTH BEACH
0915 PM FLASH FLOOD NORTH CAPE MAY 38.98N 74.95W
08/25/2012 CAPE MAY NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED WITH CARS STUCK IN WATER AND SOME
FLOATING.
&&
EVENT NUMBER PHI1200688 PHI1200689
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:11 PM EDT | Special Weather Statement | PHI | Cape May | 94 min |
| Aug 25, 9:02 PM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Aug 25, 9:24 PM EDT | Flash Flood Warning | PHI | Cape May | 74 min |
| Aug 25, 9:29 PM EDT | Special Marine Warning | PHI | 91 min | |
| Aug 25, 11:12 PM EDT | Flash Flood Warning | PHI | Cape May | 3 hr |
| Aug 25, 11:39 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 26, 12:54 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 26, 1:01 AM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 26, 1:42 AM EDT | Flash Flood Warning | PHI | Cape May | 117 min |
| Aug 26, 6:08 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 16 hr |
| Aug 26, 1:16 AM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Aug 26, 2:20 AM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Aug 26, 4:56 AM EDT | Flash Flood Warning | PHI | Sussex | 9 hr |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.